Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 32, Issue 1

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    February 17, 2022
    Page range: i-iii
  • February 17, 2022
    Iľya G. Liubich, Dmitriy S. Romanov
    Page range: 1-9
  • Requires Authentication Unlicensed
    Licensed
    Generalized de Bruijn graphs
    February 17, 2022
    Fedor M. Malyshev
    Page range: 11-38
  • February 17, 2022
    Maxim P. Savelov
    Page range: 39-45
  • February 17, 2022
    Aleksandr N. Timashev
    Page range: 47-58
  • Requires Authentication Unlicensed
    Licensed
    Variance of the number of cycles of random A-permutation
    February 17, 2022
    Arsen L. Yakymiv
    Page range: 59-68
  • Requires Authentication Unlicensed
    Licensed
    Multi-dimensional Kronecker sequences with a small number of gap lengths
    February 17, 2022
    Christian Weiß
    Page range: 69-74

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/32/1/html
Scroll to top button